# SDR QXEA9600234

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Np Probe
- Part number: 3039242
- Condition: Malfunctioning
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BEGAN SURGING 20 TO 80 PERCENT ON APPROCH TO SEA.  ALL ENGINE INSTRUMENTS INDICATED THE SURGING ALONG WITH AIRCRAFT YAW.  NR 1 ENGINE BROUGHT TO IDLE AND PROP WAS FEATHERED.  AIRCRAFT LANDED IN SEA WITHOUT FURTHER PROBLEM.  NR 1 NP PROBE REPLACED AND ENGINE OPS CHECKED GOOD ON GROUND RUN.
